# SDR ASAA2021022134144

- Difficulty date: February 21, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 46,322 hours, 14,068 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP GROUNDED - YES.  PERFORMED SATCOM LOCK-UP PROCEDURE PER QRH.  SATCOM RESTORED NORMAL.
